Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Abdominal pain, pebble shaped stools. Taken laxatives. Bloating, heaviness. What is it?

I have been unwell for a while now. Is started about a month and a half ago when I felt pain in my left side of the lower abdomen and had a lot of noise in my intestines. The stools were also pebble shaped. I went to see my GP and he said I was constipated, and gave me some laxatives to help me retain water in my stools. I took the laxatives for about 10 days and my stools got back to normal. Now I feel bloated every night and heaviness on my left side as well. Last night I felt there was some bitter gas coming from my stomach . Also feel a bit lightheaded during the day as well. Though all symptoms considered I have a very strong appetite . Can you please let me know what it might be?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Your symptoms are due to alteration in bowel habit for long time ,it will take some time to normalize don't some walking exercise, take light frequent meals, take some digestant after meals, fruits to be added. Lastly get your abdominal USG done to rule out colitis if you often such symptoms care.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor